Asymptotics of capture zone distributions in a fragmentation-based model of submonolayer deposition

J. A. Blackman, M. Grinfeld, P. A. Mulheran

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)
48 Downloads (Pure)

Abstract

We consider the asymptotics of the distribution of the capture zones associated with the islands nucleated during submonolayer deposition onto a one-dimensional substrate. We use a convolution of the distribution of inter-island gaps, the asymptotics of which is known for a class of nucleation models, to derive the asymptotics for the capture zones. The results are in broad agreement with published Monte Carlo simulation data (O'Neill et al., 2012) [13].

Original languageEnglish
Pages (from-to)3146-3148
Number of pages3
JournalPhysics Letters A
Volume379
Issue number47-48
DOIs
Publication statusPublished - 18 Dec 2015

Keywords

  • capture zone distribution
  • fragmentation
  • nucleation
  • submonolayer deposition

Fingerprint Dive into the research topics of 'Asymptotics of capture zone distributions in a fragmentation-based model of submonolayer deposition'. Together they form a unique fingerprint.

Cite this